# SDR CALA0100921

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY MOUNT FITTINGS ON FLOORBEAM CORRODED AT STA 270-294, RBL 43 AND AT STA 294, RBL 12. THE TWO GALLEY MOUNT FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-40-02.
